# SDR RRXA000186

- Difficulty date: February 17, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 84,639 hours, 28,418 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Inverter
- Part number: ASH7341
- Part serial: KX509
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

#2 IGNITION C/B TRIPPED IN FLIGHT UNABLE TO RESET  *** CORECTIVE ACTION ***  R/R IGNITION STATIC INVERTER AND BATTERY BUS  BLOCKING RECTIFER START SYSTEM AND TACHS FUNCTION  NORMAL NO DEFECTS FOUND ON GROUND RUN
